CSpace
generalizedbochnertheoremonlocallyconvexspaces
Wu JL(吴奖伦)
1997
Source Publicationactamathematicaeapplicataesinica
ISSN0168-9673
Volume13Issue:1Pages:57
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/44509
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Wu JL. generalizedbochnertheoremonlocallyconvexspaces[J]. actamathematicaeapplicataesinica,1997,13(1):57.
APA 吴奖伦.(1997).generalizedbochnertheoremonlocallyconvexspaces.actamathematicaeapplicataesinica,13(1),57.
MLA 吴奖伦."generalizedbochnertheoremonlocallyconvexspaces".actamathematicaeapplicataesinica 13.1(1997):57.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[吴奖伦]'s Articles
Baidu academic
Similar articles in Baidu academic
[吴奖伦]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[吴奖伦]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.